# SDR FDEA202403270386

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SEATTRACK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE BETWEEN STA 1100-1180 RBL-45.5 REMOVED CORROSION AT SEAT TRACK STA 1075-1180, RBL 455 IAW B757 SRM 51-10-02-0G,   EVALUATED AREA FOUND TO BE OUT OF LIMITS IAW B 757 SRM 53-00-52-1A FIG 101, DETAIL VIII.   REMOVED AND REPLACED NEW SEAT TRACK SECTION BETWEEN STA 1075-1180 RBL 45.5 IAW B   DWG# PL 144N5021 REV C AND B 757 SRM 51-40-02-0G.    MAJOR REPAIR
